Advertisement

A canonical partition theorem for chains in regular trees

  • W. Deuber
  • H. J. Prömel
  • B. Voigt
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 969)

Abstract

In this paper we prove a generalization of the Erdös-Rado canonization theorem to regular trees.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Bicker, B. Voigt A density theorem for finitistic trees, Bielefeld 1982.Google Scholar
  2. [2]
    P. Erdös, R. Rado A combinatorial theorem, Journal London Math. Soc. 25(1950), 249–255.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    K. Milliken A Ramsey theorem for trees, JCT(A) 26(1979), 215–237.MathSciNetzbMATHGoogle Scholar
  4. [4]
    F.P. Ramsey On a problem of formal logic, Proc. London Math. Soc. 30(1930), 264–286.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • W. Deuber
    • 1
  • H. J. Prömel
    • 1
  • B. Voigt
    • 1
  1. 1.Fakultät für MathematikUniversität BielefeldBielefeld 1Germany

Personalised recommendations